# SDR AALA201906289005

- Difficulty date: June 27, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 15,892 hours, 4,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT BROKEN AT LAVATORY E (ISLE). ***SUPPLEMENTAL TO UPDATE SECTION 4 AND SECTION 5. MAINTENANCE REPLACED LIGHT ASSEMBLY AT LAVATORY E PER AMM 33-51-17 AND PEFORMED SATISFACTORY OPERATIONAL CHECK.*** (CLOSED)
